# SDR HEEA967676

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8094L
- Make and model: Bell 206L-4
- Aircraft serial: 52125
- System (JASC): 2435 · Starter-Generator
- Part: Clamp
- Part number: 230321586
- Condition: Failed
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL CHECK OF START/GENERATOR FOUND HEAD OF "T" BOLT BROKEN OFF AND LAYING IN ENGINE PAN.  CLAMP HAD REMAINED ON STARTER GEN BUT WAS UNCOUPLED. REPLACED WITH SERVICEABLE CLAMP.
